# SDR ASOA2013073108817

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL PROXIMITY SENSOR ANGLE HAS CORROSION ON SEVERAL PLACES.  REMOVED ANGLE IAW SRM 51-41-02-001-001-A01.  LOCATED, DRILLED & DEBURRED HOLES IN NEW SILL ANGLE ALSO ATTACHED NUT PLATES IAW SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-45-00-001-001-A01 DWG SH670-31825, REV A.  INSTALLED CAP ANGLE MID STA 330 WITH NEW SERVICEABLE PART IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
